# SDR F3LA202512260340

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N625FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11512
- Aircraft time: 7,224 hours, 3,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 182365
- Condition: Failed
- Location: Zone 200
- Part time: 7,224 hours, 3,181 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EPSU UNIT 12WL FAILED PTT FLAG UNIT FAULT. NOTE: THIS FAULT WAS FOUND DURING A RON MAINTENANCE VISIT AND DID NOT CAUSE A FLIGHT DELAY.   REMOVED AND REPLACED EPSU UNIT (FIN 12WL) IN REF TO AMM 33-51-38-400-001-A. OPS CHECK GOOD.
